# SDR SIMA20210317001

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,411 hours, 34,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMEERGENCY FLASH LIGHT INOPMEL 2532 -AUTH# 03-204M-C LOGPAGE: 4729530 ITEM: 1 -C/A-RAR FWD FA EMERGENCYFLASH LIGHT AND BATTERY REF EMB 145 AMM 33-50-16. AND ETN-EM-33-059 OPS CHECK GOOD. NO FURTHER DEFECTS NOTED MEL RESTORED
